dietician-icon
My liver problem
I did not feel like eating anything.. Whenever I try to eat much I feel like vomiting...I guess my liver is not strong.How can I eat and gain weight and be more healthy.I m very thin boy. Is there any medications that will increase my hungriness
124 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Ms. Rashmi Sharma
Dietitian/Nutritionist 11 yrs exp Faridabad

Free 3 day follow up

Chat Now

₹250 for 24 hrs

You are suffering from malnourishment. This symptoms can be the reason of vitd3 weakneas in body. Go for basic test and take diet and supplements accordingly.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Ms. Huda Shaikh
Dietitian/Nutritionist 4 yrs exp Mumbai
Hi there, Good to hear from you :) It would have been great if you would have posted your weight and height.Do not try and force your body to eat if it is not willing to.Firstly visit a Dr. and get few basic tests done ,so that you know the actual reason as to why your appetite is less.The Dr. would then prescribe medications accordingly but do not start any over the counter medications to gain weight :)
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.